Sh:690

Bib entry
@article{Sh:690,
 author = {Eisworth, Todd and Nyikos, Peter J. and Shelah, Saharon},
 title = {{Gently killing S-spaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {136},
 year = {2003},
 pages = {189--220},
 issn = {0021-2172},
 doi = {10.1007/BF02807198},
 mrclass = {03E35 (03E04 03E55 03E75)},
 mrnumber = {1998110},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.1007/BF02807198},
 note = {\href{https://arxiv.org/abs/math/9812133}{arXiv: math/9812133}},
 arxiv_number = {math/9812133}
}